# SDR UALA2010110904163

- Difficulty date: November 8, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 57,216 hours, 8,183 cycles
- Engine: Pwa PW40903
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 8136642
- Part serial: 21
- Condition: Leaking
- Location: Position 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE VARIABLE STATOR VANE ACTUATOR FUEL IS LEAKING FROM DRAIN MAST.  INSTALLED SVA UP TO 3H(1)G (ATTACH THE GROUND CABLE TO STATOR VANE ACTUATOR).  REPLACED SVA PER MM.
